# SDR HEEA088588

- Difficulty date: July 14, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 15,099 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 50400179015
- Part serial: 1136
- Condition: Inoperative
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI INDICATOR INOPERATIVE.  WILL NOT CAGE. IN SHOP REPAIR.
